# SDR IPXA2025061837628

- Difficulty date: April 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,317 hours, 17,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR, INNER SURFACE, UPPER SIDE, BRACKET SUPPORT AT AFT LOCK HOLE HAS GOUGE. DOT 103-64 (ATTACHED PHOTO) REMOVED MINOR GAUGE IAW SRM A300-600 51-73-11 MATERIAL LOSS 0.002 WITHIN LIMITS IAW SRM 51-73-11. T988826 C18-C02 OK TO RESTORE SURFACE PROTECTION. APPLIED SURFACE PROTECTION AT BRACKET SUPPORT IAW SRM 51-21-10 PN ALODINE 1132 BATCH 0004333328 AND PRIMER PN 10-P4-2/2TU BATCH 0004341754 PAINT PN ECL-G-101 BATCH 4321170 AND PAINT CUP 02-012-C70.
